Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On IVF treatment, history of cycle failures, on olanzapine for psychosis. Is it safe to continue the medicine?

Dear doctor , I had psychosis in 2009 and I am taking olanzapine 20mg . I am going through ivf treatment due to pcos after 2010 they have reduced 12.5 mg .i had 5 cycles failures. I am in india now for ivf treatment .at the moment I am feeling okay my uk doctor told me to continue the drug should I stop the medication with the help of Indian psychiatrist or should I continue my uk doc already discharged me due to three years treatment. He advised me to consult doctor in india
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Dear first greetings for putting the question in our forum.Infertility treatment is quite a stressful aspect hope you are having proper councelling about the success rates of the treatment.olanzapine is category c drug rated by FDA.Animal studies haveshown fetotoxicity but not in hmans,but it has got it own side effects.It is advised you consult a psychiatrist as you are taking treatment in india.hope to ear good news from you soon.all the best
Answered: Sun, 3 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor